A Third-Order Differential Equation and Starlikeness of a Double Integral Operator
Rosihan M. Ali,
See Keong Lee,
K. G. Subramanian and
A. Swaminathan
Abstract and Applied Analysis, 2011, vol. 2011, 1-10
Abstract:
Functions that are analytic in the unit disk and satisfy the differential equation are considered, where is subordinated to a normalized convex univalent function . These functions are given by a double integral operator of the form with subordinated to . The best dominant to all solutions of the differential equation is obtained. Starlikeness properties and various sharp estimates of these solutions are investigated for particular cases of the convex function .
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/901235.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/901235.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901235
DOI: 10.1155/2011/901235
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().